# SDR UIEA2017070301092

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,151 hours, 23,594 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW CAUTION MESSAGE ON EICAS DURING FLIGHT.  WINDOW HEAT CONTROL UNIT BITE TEST CARRIED OUT IAW AMM 30-41-01, NO FAULTS, OK FOR SERVICE.
